- Reaction score
did she mention that the circles may decrease with continued use of finasteride as your body adjusts?
person said:Unofortunately due to her not witnessing this side-effect she couldn't really say though she said girl's on eostrogen rich pills do not see this side-effect dimminish. Though nevertheless the dark circles may be due to a lack of dht as some studies some dht thickens the skin rather than eostrogen being responsible.
person said:RaginDemon how long did it take for yours to go down?
Dogs3 said:yeah i agree i think stressing out can make it worse. Stick with propecia, itl go down, ride it out for another couple months, youll see.
person said:Dogs3 said:yeah i agree i think stressing out can make it worse. Stick with propecia, itl go down, ride it out for another couple months, youll see.
Thank you, you and raginDemon give me a glimmer of hope that this side-effect will go away. But at the back of my mind I am still really upset. In a week I will have finished my third packet of Propecia tablets and I can't really see much of an improvement of the dark circles. I know RaginDemon said 3 and a half months but I would really appreciate everyoens imput on whether or not this side-effect will go away. Here is a study which states DHT is responsible for skin thickness in males:
http://www.nature.com/jid/journal/v124/ ... 2637a.html
I really would like to continue taking finasteride but sacrifice hair for premature aging; I am not so sure. Any feedback would be greatly appreciated because dermatologists no little on this subject. Taug said some german people taliked about this side-effect in great detail but he never got back to me.